Follow
Ramakrishna Nanduri
Ramakrishna Nanduri
Verified email at maths.iitkgp.ac.in - Homepage
Title
Cited by
Cited by
Year
A family of irreducible free divisors in ℙ2
R Nanduri
Journal of Algebra and Its Applications 14 (07), 1550105, 2015
142015
Betti numbers of toric algebras of certain bipartite graphs
R Nandi, R Nanduri
Journal of Algebra and Its Applications 18 (12), 1950231, 2019
92019
Castelnuovo–Mumford Regularity and Gorensteinness of Fiber Cone
AV Jayanthan, R Nanduri
Communications in Algebra 40 (4), 1338-1351, 2012
72012
Regularity of powers of edge ideals of Cohen–Macaulay weighted oriented forests
M Kumar, R Nanduri
Journal of Algebraic Combinatorics 58 (3), 867-893, 2023
32023
Regularity comparison of symbolic and ordinary powers of weighted oriented graphs
M Kumar, R Nanduri
arXiv preprint arXiv:2308.04705, 2023
32023
On the depth of fiber cones of stretched m-primary ideals
AV Jayanthan, R Nanduri
Indian Journal of Pure and Applied Mathematics 45, 925-942, 2014
32014
On regularity bounds and linear resolutions of toric algebras of graphs
R Nandi, R Nanduri
Journal of Commutative Algebra 14 (2), 285-296, 2022
22022
On regularity of symbolic Rees algebras and symbolic powers of vertex cover ideals of graphs
R Nanduri
Proceedings of the American Mathematical Society 150 (5), 1955-1965, 2022
22022
On bigraded regularities of Rees algebra
R Nanduri
Proceedings-Mathematical Sciences 127, 599-614, 2017
22017
Hilbert coefficients of Schubert varieties in Grassmannians
R Nanduri
Journal of Algebra and Its Applications 14 (03), 1550036, 2015
22015
On combinatorial characterization of generators of toric ideals of weighted oriented graphs
R Nanduri, TK Roy
arXiv preprint arXiv:2312.16841, 2023
12023
Upper Bounds for the Regularity of Gap-Free Graphs in Terms of Minimal Triangulation
R Nandi, R Nanduri
International Journal of Applied and Computational Mathematics 7, 1-9, 2021
12021
Strongly robustness of toric ideals of weighted oriented cycles sharing a single vertex
R Nanduri, TK Roy
arXiv preprint arXiv:2404.08294, 2024
2024
The slope of v-function and Waldschmidt Constant
M Kumar, R Nanduri, K Saha
arXiv preprint arXiv:2404.00493, 2024
2024
Componentwise linearity of edge ideals of weighted oriented graphs
M Kumar, R Nanduri, K Saha
arXiv preprint arXiv:2309.16810, 2023
2023
On regularity of Rees algebras of edge ideals of cone graphs
R Nandi, R Nanduri
Indian Journal of Pure and Applied Mathematics 54 (1), 28-37, 2023
2023
Componentwise linear ideals in Veronese rings
R Nanduri
arXiv preprint arXiv:2106.09262, 2021
2021
A new upper bound for the regularity of gap-free graphs
R Nandi, R Nanduri
arXiv preprint arXiv:2010.09665, 2020
2020
Regularity comparison of fiber cone and associated graded ring
M Mandal, R Nanduri
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 61 …, 2020
2020
On the Relation Type of Fiber Cone
AV Jayanthan, R Nanduri
Acta Mathematica Vietnamica 40, 535-544, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20